# SDR ASAA0410296

- Difficulty date: June 21, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: BAC14902807
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON SHEAR TIE.  REMOVED, FABRICATED, AND INSTALLED SHEAR TIE REPAIR.  (M)
